# SDR IPXA11568140

- Difficulty date: July 6, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N851119
- Condition: Damaged
- Location: Bs 560 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT RT SIDE FRAME 560 BETWEEN STRINGER 15R AND 16R HAS DOUBLE DRILLED FASTENERS THROUGH FREE FLANGE CUT OUT DAMAGE.  FABRICATED AND ISNTALLED REPAIR IAW EA 110763 IR.
